Q. Can vitamin D deficiency cause pain while closing hands?

Answered by Dr. Sumit Srivastava and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Nerve Compression or Vitamin D? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I have vitamin D deficiency. My treatment and supplement is going on. I feel too much weakness and lethargy. I cannot close my hands completely. My hands pain while closing. There is numbness and tingling in fingers all the time. It is more in the night and when I get up. Light objects get dropped from my hands. I am having these problems since two months. Currently, I am having Uprise D3, Meganeuron OD plus, D1000CAL, Oxetol XR 150, Lupirtin, tablet Pregabalin. Since, there was no effect with the treatment, I am advised to consult a neurologist. Please help.


Related Questions:
Is it normal to have muscle twitches all over my body?
Kindly explain whether MRI brain and CSF studies show any relation to NPH.
Can vitamin D3 deficiency cause pain in different parts of my body?
 

Dr. Sumit Srivastava
MBBS ., MD
General Medicine, Internal Medicine

Hello,

Welcome to icliniq.com.

  • Vitamin D deficiency will not cause pain in closing hands and neither tingling sensation.
  • The next step would be to do a detailed neurological examination by a neurologist to find out the structures affected such as brain, spinal cord, nerves, etc. Only then, we can think of the possible etiology or cause.
  • After clinical examination, you would require MRI of brain and spine along with nerve conduction studies to reach a diagnosis.

Revert back after the investigations to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


There is a white mass above my teeth in MRI. What is it?
Query: Hello doctor, I had a brain MRI nine months ago. The report came back completely normal. I decided to look at the images last night and I noticed this bright white mass above my teeth. Either the mass is near my teeth or in my sinuses. I am worried that I have a tumor growing and it was looked over...  Read Full »
Dr. Chitrangada
Radiologist

Answer: Hi, Welcome to icliniq.com. The MRI brain looks normal (attachment removed to protect patient identity). The bright spot on the right side is a small right maxillary sinus polyp which is completely benign. Take care.  Read Full »
 
I have muscle twitching. Is it due to vitamin deficiency?
Query: Hi doctor, For about 10 days, I have muscle twitching in my calf, thighs and also in my eyes. I am worried about it. I got my blood test done. It showed that I have a severe vitamin B12 and vitamin D deficiency. My vitamin B12 was around 50 ng/L. Can these deficiencies be the cause for having muscl...  Read Full »
Dr. Devavrat Harihar Nene
Neurologist

Answer: Hi, Welcome to icliniq.com. The duration is too short for any serious ailment. It is generally related to stress, coffee intake, and vitamin B12 deficiency. There is nothing to worry. It will go off.  Read Full »
 
What causes a burning sensation in the right thigh near groin?
Query: Hi doctor, I have a low grade burning sensation in the upper thigh on the right side, near the groin. I have the same burning sensation in the left arm, below the shoulder to forearm. I have heaviness in my legs with a sharp pain in the feet. It got started after taking Ativan. This burning is pret...  Read Full »
Dr. Aida Quka
Neurologist

Answer: Hi, Welcome to icliniq.com. Your symptoms are related to anxiety or peripheral neuropathy. I have reviewed all your tests, (attachment removed to protect patient identity) and they are perfectly normal. You have vitamin B12 level in a higher range, and it is not a problem. Coming to this point, I ...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


I have acne on my cheeks, chin, jawline, and neck for the past four years. Please help.
Hello doctor, I have been dealing with acne on my cheeks, chin, jawline, and neck for the past four years. I have recen ...Read more »
What can be done for horseness of voice which is lasting for more than a month?
Hello doctor, I have problem in one cord and it is for about a month now. I was given Defcort and antibiotic for a week ...Read more »
Yasmin Birth Control Pills - Quick Facts | Composition | Works | Usage | Side Effects
Yasmin birth control pill is a combination birth control pill. It is made of two female hormones and is used to prevent ...Read more »